| Catalog Number |
7510050 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Injury (2348)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.Products from multiple manufacturers were implanted during the procedure.Although it is unknown if any of the devices contributed to the reported event, we are filing this mdr for notification purposes.
Event or Problem Description
It was reported that on, (b)(6) 2011, the patient presented with a pre-op diagnosis of right c7 and left c8 radiculopathy by electro myography¿s (emg¿s), foraminal stenosis c6-c7, c7-t1 and underwent the anterior cervical discectomy and fusion with bilateral foraminotomies c6-c7, c7-t1.As per op-notes, ¿we selected a lordotic cortical interbody spacer and packed it with a half a sponge of an extra small bone morphogenic protein.These were 7 mm in height.These were impacted into place and satisfactory countersunk.¿ patient alleges unspecified injury due to the use of rhbmp-2.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.